Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 190, NWS Raleigh, NC

August 11, 2018Montgomery County, Moore County, Randolph County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 11, 2018, 12:59 AM EDT for Montgomery County, Moore County, Randolph County, North Carolina. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2018, 12:59 AM EDT (04:59 UTC)
Expired
Aug 11, 2018, 2:00 AM EDT
In force
61 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, NC, Moore County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 124 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 1:27 AM EDTHAIL 12 Wsw Star, NCREPORT RECEIVED VIA SOCIAL MEDIA PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1677 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WUUS52 KRAH 110459
SVRRAH
NCC123-125-151-110600-
/O.NEW.KRAH.SV.W.0190.180811T0459Z-180811T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1259 AM EDT SAT AUG 11 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northwestern Moore County in central North Carolina...
  Northern Montgomery County in central North Carolina...
  Southeastern Randolph County in central North Carolina...

* Until 200 AM EDT

* At 1259 AM EDT, a severe thunderstorm was located near Troy, moving
  northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Troy, North Carolina Zoo, Biscoe, Seagrove, Robbins, Star and
  Steeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3565 7976 3560 7959 3555 7955 3551 7955
      3539 7958 3526 7998 3530 8006 3536 8006
      3537 8005 3539 8006 3541 8009
TIME...MOT...LOC 0459Z 237DEG 17KT 3538 7996 

HAIL...0.75IN
WIND...60MPH
 
$$

26
5 follow-up statements
598 
WWUS52 KRAH 110518
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
118 AM EDT SAT AUG 11 2018

NCC123-125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Montgomery NC-Randolph NC-
118 AM EDT SAT AUG 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...

At 118 AM EDT, a severe thunderstorm was located over Biscoe, or near
Troy, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Troy, North Carolina Zoo, Biscoe, Seagrove, Robbins, Star and Steeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3565 7976 3560 7959 3555 7955 3551 7955
      3539 7958 3529 7987 3532 7993 3548 8000
TIME...MOT...LOC 0518Z 249DEG 14KT 3537 7983 

HAIL...0.75IN
WIND...60MPH
 
$$

26
316 
WWUS52 KRAH 110533
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
133 AM EDT SAT AUG 11 2018

NCC123-125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Montgomery NC-Randolph NC-
133 AM EDT SAT AUG 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...

At 133 AM EDT, a severe thunderstorm was located over Biscoe, or near
Troy, moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
North Carolina Zoo, Biscoe, Seagrove, Robbins, Star and Steeds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3565 7976 3560 7959 3555 7955 3551 7955
      3539 7958 3531 7982 3546 7986 3554 7991
TIME...MOT...LOC 0533Z 235DEG 19KT 3539 7979 

HAIL...<.75IN
WIND...60MPH
 
$$

26
492 
WWUS52 KRAH 110540
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
140 AM EDT SAT AUG 11 2018

NCC123-125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Montgomery NC-Randolph NC-
140 AM EDT SAT AUG 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...

At 140 AM EDT, a severe thunderstorm was located near Biscoe, or 10
miles east of Troy, moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Seagrove and Robbins. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3560 7959 3555 7955 3551 7955 3539 7958
      3533 7975 3538 7975 3552 7981 3563 7968
TIME...MOT...LOC 0540Z 248DEG 18KT 3541 7971 

HAIL...<.75IN
WIND...60MPH
 
$$

26
635 
WWUS52 KRAH 110549
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
149 AM EDT SAT AUG 11 2018

NCC123-110558-
/O.CAN.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Montgomery NC-
149 AM EDT SAT AUG 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3560 7959 3556 7955 3552 7956 3551 7955
      3539 7958 3534 7972 3535 7972 3551 7977
TIME...MOT...LOC 0548Z 237DEG 17KT 3544 7965 

$$

NCC125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Randolph NC-
149 AM EDT SAT AUG 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE AND SOUTHEASTERN RANDOLPH COUNTIES...

At 148 AM EDT, a severe thunderstorm was located 9 miles northeast of
Biscoe, or 13 miles southeast of North Carolina Zoo, moving northeast
at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Robbins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3560 7959 3556 7955 3552 7956 3551 7955
      3539 7958 3534 7972 3535 7972 3551 7977
TIME...MOT...LOC 0548Z 237DEG 17KT 3544 7965 

HAIL...<.75IN
WIND...60MPH
 
$$

26
712 
WWUS52 KRAH 110558
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
158 AM EDT SAT AUG 11 2018

NCC125-151-110607-
/O.EXP.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Randolph NC-
158 AM EDT SAT AUG 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOORE AND
SOUTHEASTERN RANDOLPH COUNTIES WILL EXPIRE AT 200 AM EDT...
        
The storm which prompted the warning has weakened below severe 
limits, and has re-developed to the south of the warned area. 
Therefore, the warning will be allowed to expire.  However, gusty 
winds and heavy rain are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
central Moore County.

LAT...LON 3560 7959 3556 7955 3552 7956 3551 7955
      3539 7958 3534 7972 3535 7972 3551 7977
TIME...MOT...LOC 0557Z 237DEG 17KT 3546 7961 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 9:49 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 10, 9:49 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
949 PM EDT Fri Aug 10 2018

.SYNOPSIS...
A front stretching across southern and eastern North Carolina will
drift northward as a warm front tonight, as an upper level trough
approaches from the west. This system will swing through the region
on Saturday, while an upper level low pressure strengthens and
settles over Ohio. This low will keep North Carolina in a damp and
unsettled pattern through the weekend and into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 950 PM Friday...

A relatively quiet evening to this point but have some ongoing
convection in the KRWI area and a small complex of storms moving
northeastward and could hold together and move into parts of the
Triad. This will be the greater area of concern moving into the
overnight hours as a low moving out of the Ohio Valley will continue
pushing eastward with some help of an upper level trough. This will
increase pops across the west overnight and into Saturday morning.
Currently the environment for storms is not particulary primed as
cells will have to fight some convective inhibition on the way to
500 J/KG of ML CAPE. There is some 20 kts of effective shear in the
area and there is some multicellular organization to convection
currently over western NC spanning a line from Boone to Brevard.
Lows tonight generally in the lower 70s.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 335 AM Friday...

PW will be slipping back to around 1.5" over W NC Sat morning within
a period of weak post-shortwave subsidence, as 850-700 mb winds
become light northwesterly. East of here, however, will maintain an
elevated PW near 2.0" for much of the day, until the dampened wave
progresses ENE out of the area late Sat afternoon and early evening.
Moderate CAPE is expected in the afternoon, with deep layer shear of
20-25 kts, and at least weak upper divergence will be maintained as
a broad upper jet persists to our N and NW. Will hold onto good
chance to low end likely pops, highest in the NE with lower pops in
the W and far S, further removed from the better mid level winds.
Expect highs of 85-92, with more clouds than sun across the N. Pops
should trail off west to east overnight with the dip in PW and lull
in lift-inducing mechanisms. Lows 69-74 under partly to mostly
cloudy skies. -GIH

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 252 PM Friday...

Sunday through Tuesday: The mid-upper level closed low will sit in
place over the lower Great Lakes/Ohio Valley on Sunday, gradually
meandering eastward on Monday and Tuesday. Meanwhile, high pressure
will remain in place to the southeast over the Atlantic. At the
surface, an elongated area of low pressure/trough will linger over
the Mid-Atlantic, east of the Appalachians. The southeast return
flow around the high and the south-southwesterly flow ahead of the
positively-tilted upper low/trough will both advect moisture into
the region from the Atlantic and Gulf, respectively. The resultant
moist, conditionally unstable environment will favor the development
of showers and thunderstorms, especially during the afternoon and
lasting into the early overnight hours. The models remain in fairly
good agreement with this system and thus forecast confidence remains
on the high side with respect to chances for convection. Generally
expect the highest rainfall totals across the eastern portions of
the area, though expect most everywhere to receive some, if not
quite a bit, of rain Sunday through Tuesday. High temperatures will
range from mid 80s across the north to around 90 degrees south. Lows
Sunday night are expected to be in the upper 60s to mid 70s,
decreasing Monday and Tuesday into the mid 60s to low 70s.

Wednesday through Friday: The upper low is expected to finally lift
off to the north on Wednesday, with some brief upper level ridging
into the area Thursday and Thursday night before another trough
amplifies to the west on Friday. As a result of the NW flow and
subsidence in the wake of the departing low, expect a couple of
predominantly dry days Wednesday and Thursday, though a few
diurnally driven showers will be possible as the Piedmont trough
remains in place over the Carolinas and Virginia. Highs will again
rise into the upper 80s to mid 90s while lows in the 69-74 degree
range will persist. As the next low pressure system develops to the
west and begins its approach toward the region, expect a return of
aft/eve convection and increasing chances of it by the end of the
week.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 840 PM Friday...

24 Hour TAF Period: VFR conditions are generally expected to continue
for the 24 hour TAF Period, outside of any isolated convection this
evening/early Saturday morning and isolated to scattered storms
Saturday afternoon/evening. Any convection will be capable of
producing sub-VFR conditions, with gusty winds possible with the
strongest storms (mainly on Saturday afternoon). Otherwise, expect
light and variable to calm winds tonight to increase out of the
southwest east of a strengthening surface trough across the area on
Saturday into the 5 to 10 KT range (KRDU/KFAY/KRWI).

Outlook: Above-normal (greater coverage as compared to a typical
summer day) shower/storm chances will continue Sun/Mon, mainly each
afternoon/ evening, followed by low shower/storm chances Tue/Wed.
The risk of early-morning low clouds or fog is low through the
period.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Ellis
SHORT TERM...Hartfield
LONG TERM...KC
AVIATION...BSD/Hartfield
Hazardous weather outlook, Aug 10, 4:18 AM EDT, 20 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
418 AM EDT Fri Aug 10 2018

NCZ009>011-026>028-041>043-077-078-083>086-088-089-110830-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
418 AM EDT Fri Aug 10 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another unsettled and wetter than average pattern over the eastern
U.S. may result in episodes of heavy rainfall and flooding over
central NC this weekend through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-008-021>025-038>040-073>076-110830-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-
418 AM EDT Fri Aug 10 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Locally heavy rain will be possible tonight and with already
saturated soils across the Piedmont this could lead to isolated
flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another unsettled and wetter than average pattern over the eastern
U.S. may result in episodes of heavy rainfall and flooding over
central NC this weekend through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 11, 12:20 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1220 AM EDT SAT AUG 11 2018

NCZ073-074-110515-
Stanly NC-Montgomery NC-
1220 AM EDT SAT AUG 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND
EASTERN STANLY COUNTIES UNTIL 115 AM EDT...

At 1219 AM EDT, Doppler radar was tracking a strong thunderstorm near
Albemarle, moving northeast at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Norwood, Badin, Pinehaven
Marina, Eldorado, Fish Tales Marina and Morrow Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds around Morrow Mountain State Park should
consider seeking sturdy shelter until this storm passes.

&&

LAT...LON 3551 8009 3551 7999 3533 7985 3519 8020
      3534 8033
TIME...MOT...LOC 0419Z 237DEG 9KT 3531 8020

WSS
Special weather statement, Aug 11, 12:36 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1236 AM EDT SAT AUG 11 2018

NCZ022-039-110530-
Guilford NC-Randolph NC-
1236 AM EDT SAT AUG 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANDOLPH AND
SOUTHERN GUILFORD COUNTIES UNTIL 130 AM EDT...

At 1235 AM EDT, Doppler radar was tracking a strong thunderstorm near
High Point, moving northeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Greensboro, High Point, McLeansville, Archdale, Gibsonville, Pleasant
Garden, Jamestown, Climax, Lake Guilford Mackintosh Marina and Forest
Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3612 7954 3590 7954 3586 7985 3587 7994
      3591 7999 3599 7999 3617 7971
TIME...MOT...LOC 0435Z 236DEG 16KT 3593 7990

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 11:15 PM EDTAreal Flood AdvisoryRAHEdgecombe, Nash69 min
Aug 11, 12:20 AM EDTSpecial Weather StatementRAHMontgomery, Stanly55 min
Aug 11, 12:36 AM EDTSpecial Weather StatementRAHGuilford54 min
Aug 11, 1:27 AM EDTSpecial Weather StatementRAHAlamance63 min
Aug 11, 1:36 AM EDTSpecial Weather StatementRAHMoore54 min
Aug 11, 1:53 AM EDTSevere Thunderstorm WarningRAHHarnett, Lee, Moore52 min
Aug 11, 2:46 AM EDTSpecial Weather StatementRAHHarnett59 min
Aug 11, 3:14 AM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Sampson47 min
Aug 11, 3:38 AM EDTSpecial Weather StatementRAHSampson67 min
Aug 11, 4:03 AM EDTSpecial Weather StatementRAHJohnston57 min
Aug 11, 1:41 PM EDTSpecial Weather StatementRAHPerson64 min
Aug 11, 2:13 PM EDTSpecial Weather StatementRAHHarnett62 min
Aug 11, 2:43 PM EDTSpecial Weather StatementRAHVance, Warren62 min
Aug 11, 2:47 PM EDTSpecial Weather StatementRAHJohnston58 min
Aug 11, 3:57 PM EDTSpecial Weather StatementRAHWayne33 min
Aug 11, 4:14 PM EDTSevere Thunderstorm WarningRAHWayne, Wilson61 min
Aug 11, 4:22 PM EDTSpecial Weather StatementRAHHalifax23 min
Aug 11, 4:45 PM EDTAreal Flood AdvisoryRAHWayne60 min
Aug 11, 5:43 PM EDTSpecial Weather StatementRAHSampson32 min
Aug 11, 5:45 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax45 min
Aug 11, 6:02 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax58 min
Aug 11, 7:13 PM EDTSpecial Weather StatementRAHSampson32 min
Aug 11, 7:41 PM EDTSpecial Weather StatementRAHFranklin34 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.